# SDR HNAA2013040500209

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 68,332 hours, 77,643 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31442
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, CREW FOUND NR 4 WHEEL ASSY DAMAGED.  R & R NR 3 AND 4 MAIN WHEEL ASSEMBLIES IAW MM 32-41-11. OK FOR SERVICE.
